Burning

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Burning

Postby jana » Tue Mar 13, 2007 12:02 pm

Hello, 14 days ago I had terrible reaction on copaxone. Vomiting, problems with breath and so on...

From the time I have during a day problems with terrible burning and tingleing (in my head especially, than my shoulder and chest) and with feeling of lack of air in my lungs, I am afrai of swooning but it never happens). Does anybody know this? Is it from MS, or from Copaxone? My doctor doesn´t know and I´am very nervous from it. Pleas write.

Thanks Jana
User avatar
jana
Getting to Know You...
 
Posts: 15
Joined: Sun Nov 13, 2005 4:00 pm

Advertisement

Postby Alicia » Thu Mar 22, 2007 1:54 pm

Hi Jana,

I have also had many experiences with the bad Copaxone reaction (shortness of breath, flushed face, chest pain) as often as 2-3 times per month. Sometimes after I had a reaction like this my chest would be sore for days. I use to get this reaction the most often when I injected Copaxone in the back of my arms so I don't inject in my arms anymore. I am sorry that you are having problems.

Alicia
User avatar
Alicia
Family Member
 
Posts: 95
Joined: Tue Jun 29, 2004 3:00 pm
Location: USA

try

Postby Catherine_The_Great » Wed Mar 28, 2007 12:42 pm

I wold try Lyrica if I were you to stop the burning... that's nerve pain and could help if you ever have that problem. some I think is Copaxone and some is MS.
User avatar
Catherine_The_Great
Newbie
 
Posts: 6
Joined: Sun Mar 25, 2007 3:00 pm
Location: Northridge


Return to Copaxone

Who is online

Users browsing this forum: No registered users